Advanced search
Add to list

Very ampleness of d-standard classes on rational surfaces

(2004) MONATSHEFTE FUR MATHEMATIK. 143(1). p.61-80
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
De Volder, Cindy. “Very Ampleness of D-standard Classes on Rational Surfaces.” MONATSHEFTE FUR MATHEMATIK 143.1 (2004): 61–80. Print.
APA
De Volder, C. (2004). Very ampleness of d-standard classes on rational surfaces. MONATSHEFTE FUR MATHEMATIK, 143(1), 61–80.
Chicago author-date
De Volder, Cindy. 2004. “Very Ampleness of D-standard Classes on Rational Surfaces.” Monatshefte Fur Mathematik 143 (1): 61–80.
Chicago author-date (all authors)
De Volder, Cindy. 2004. “Very Ampleness of D-standard Classes on Rational Surfaces.” Monatshefte Fur Mathematik 143 (1): 61–80.
Vancouver
1.
De Volder C. Very ampleness of d-standard classes on rational surfaces. MONATSHEFTE FUR MATHEMATIK. 2004;143(1):61–80.
IEEE
[1]
C. De Volder, “Very ampleness of d-standard classes on rational surfaces,” MONATSHEFTE FUR MATHEMATIK, vol. 143, no. 1, pp. 61–80, 2004.
@article{311941,
  author       = {{De Volder, Cindy}},
  issn         = {{0026-9255}},
  journal      = {{MONATSHEFTE FUR MATHEMATIK}},
  language     = {{eng}},
  number       = {{1}},
  pages        = {{61--80}},
  title        = {{Very ampleness of d-standard classes on rational surfaces}},
  volume       = {{143}},
  year         = {{2004}},
}

Web of Science
Times cited: